MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.52.322 ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM; SPINE POLY-AXIAL PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.52.322 ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM; SPINE POLY-AXIAL PEDICLE SCREW
Model Number 03.52.322
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2022: lot 2123283: (b)(4) items manufactured and released on 12-july-2021.Expiration date: 2026-06-27.No anomalies found related to the problem.To date, 33 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The top right side screw (l4) was displaced laterally about a week post-primary.The surgeon revised 2 screws and the rod (6x35 screws and 35mm rod).The surgeon suspects poor bone quality as the reason.The screw was initially well placed using the myspine drill guides.

Brand Name
PEDICLE SCREW 03.52.322 ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM
Common Device Name
SPINE POLY-AXIAL PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15174142
Report Number3005180920-2022-00605
Device Sequence Number12342764
Product Code NKB
UDI-Device Identifier07630030857577
UDI-Public07630030857577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model Number03.52.322
Device Catalogue Number03.52.322
Device Lot Number2123283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale